Vol. 23, No. 3, 1967

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On a theorem of Nikodym with applications to weak convergence and von Neumann algebras

Richard Brian Darst

Vol. 23 (1967), No. 3, 473–477
Abstract

The theorem of the title is a “striking improvement of the principle of uniform boundedness” in the space of countably additive measures on a sigma algebra. It says that if a set T of countably additive measures μ on a sigma algebra S is pointwise bounded: supμT|μ(E)| < ,E S, then it is uniformly bounded: supμT(supES|μ(E)|) < .

Mathematical Subject Classification
Primary: 46.65
Secondary: 28.00
Milestones
Received: 22 March 1967
Published: 1 December 1967
Authors
Richard Brian Darst